# SDR DXTA2022080267190

- Difficulty date: August 1, 2022
- Submitted: August 2, 2022
- Operation: Air carrier
- Aircraft: N545QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0095
- Aircraft time: 5,132 hours, 3,389 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Not Seated
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

FLOOR EMERG EXIT LIGHT: EMERGENCY LIGHT UNDER SEAT #3 IS INOP. // SIGNOFF // FOUND SEAT #3 EMERGENCY LIGHT BAR UNPLUGED UNDER SEAT, RECONNECTED, OPS CHECK GOOD IAW CE680A AMM 33-50-00.
